# SDR USAA920071066

- Difficulty date: October 16, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 37,010 hours, 14,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON MAIN CABIN SEAT TRACK, BS 1810 / FR 41 - BS 2136 / FR 47, -Y765.  REPLACED MAIN CABIN SEAT TRACK, BS 1810 / FR 41 - BS 2136 / FR 47, -Y765 IAW A320 SRM 51-72-11.
